# SDR SWIA200923572

- Difficulty date: November 3, 2009
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 17,658 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Worn
- Location: Lt & Rt Mlg Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OUTBOARD MLG BAY FORWARD FAIRING ATTACH FITTINGS WORN.  (C CHECK)  REPLACED FITTINGS PER SRM.
